MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BABY TRIFUSE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. BABY TRIFUSE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number BTF36
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, other text: b3, e2,e3: unknown; no information has been provided to date.Customer has not yet returned the device to the manufacturer for device evaluation.When and if the device becomes available and is returned and evaluated the manufacturer will file a follow-up report detailing the results of the evaluation.For all enquires or follow up questions related to the record, do not use regulatory.Responses@smiths-medical, please direct those to the following: regulatory.Responses@icumed.Com.
 
Event or Problem Description
User facility reported the device was in use and the luer lock separated from the rest of the infusion set.No adverse effects to patient reported.

Brand Name
BABY TRIFUSE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer (Section G)
NULL
Manufacturer Contact
reed covert
MDR Report Key5949999
Report Number2183502-2016-01022
Device Sequence Number18160769
Product Code FPA
UDI-Device Identifier10351688511607
UDI-Public10351688511607
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K841882
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberBTF36
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/14/2016
Supplement Report FDA Received Date09/14/2016
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown